MathSciNet Relay Station
MathSciNet bibliographic data
MR254474 (40 #7682) 41.30
Marsden, Martin J. An identity for spline functions with applications to variation-diminishing spline approximation. J. Approximation Theory 3 1970 7–49.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement